# SDR SWIA201336022

- Difficulty date: December 20, 2013
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 28,540 hours, 19,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER AVIONICS COMPARTMENT FS 319.70 FWD SIDE OF FRAME BETWEEN STRINGER 25L & 25R HAS CORROSION AT SKIN LEVEL & INSIDE STRINGER 26L.  C-CHECK REPAIRED FRAME AT FS 319.7 IAW REO.
